# SDR IPXA2022082588798

- Difficulty date: August 22, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64254
- Aircraft time: 18,084 hours, 2,669 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Fumes
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**MD DET FWD 14 ON STATUS PAGE PERFORMED OPS TEST REF AMM 26-14-00. OPS CHECK PASS. NO CURRENT FAULTS. HISTORY SHOWS ONLY 2 HITS IN LAST 80 FLT LEGS
